# SDR CA120126013

- Difficulty date: January 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 46,619 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Spring
- Part number: 83231020003
- Condition: Broken
- Location: Mlg Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT WAS FOUND TO HAVE THE LT LANDING GEAR, REAR DOOR SPRING AND ROD END BROKEN.   THE SPRING AND ROD END WERE REPLACED AND THE AIRCRAFT WAS RELEASED BACK TO REVENUE SERVICE.
